Using hydrocortisone on face for 15 years

by Reena
(Bedfordshire, UK)

Hi!
Please help! I've been using hydrocortisone on my face at night for 15 years! My skin has now incredibly thinned and now I want to wean myself off it. I'm scared the rash will come back and want to avoid that! I'm not sure how and what I should do to completely stop wanting to use it?
Reena

Comments for Using hydrocortisone on face for 15 years

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Using hydrocortisone on face for 15 years
by: Nanette from Skin-Remedies.com

Hello Reena,

Hydrocortisone cream and any steroid cream for that matter was designed to be used on a very short basis - that is to say, by the day or at the most by the week. Using steroid cream for 15 years is unfortunate and even more so, if you were not warned of the possible side effects and long term damage that could accompany usage of steroidal creams. Further, use of these harsh creams on the thinnest skin on the body, namely the face, makes it even more damaging in my opinion and thinned skin can result. To help bring your skin back to a more balanced state, I would recommend first cleansing with our All Over Face & Body Wash followed by an application of our Face & Neck TheraCream twice daily. Further, to help fortify your body from the inside out, I would highly recommend our Green PowerHouse which contains a vast array of health building nutrients such as enzymes, probiotics, fiber, minerals, greens and much more.

Please keep me posted on your progress Reena,

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.